# SDR SWAA2023062059916

- Difficulty date: June 16, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,212 hours, 32,646 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Out Of Alignment
- Location: Zn 200 Fus Top
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN FLIGHT DECK WINDOW DID NOT SEAL PROPERLY HIGH PITCH SOUND AND AIRFLOW THROUGH SEAM DURING TAKEOFF AND CLIMB<[01] R/R LH SLIDE WINDOW PER MT 756-12-02.
